# SDR AALA202011099028

- Difficulty date: November 5, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 15,857 hours, 7,170 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA AT SHAPE SILL FITTING AT R2 DOOR MEASURING L=3.152 INCHES, W=0.591 INCH, D=0.077 INCH.  REMOVED AND REPLACED SHAPE SILL FITTING, IAW A319 SRM 51-42-11-801 AND DRAWING D53480505.
